# SDR DL76L090254

- Difficulty date: February 18, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 56,044 hours, 8,199 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Terminal
- Condition: Melted
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR COMING FROM CABIN AROUND DOOR 1L.  NOTED OUTLET FOR DOOR 1L BLACK.  PULLED CB AND REMOVED OUTLET.  FOUND OUTLET MELTED.  REMOVED TERMINALS AND INSTALLED INSULATION PER SWPM 20-10-11, CB P6 L24 PULLED AND COLLARED.  FWD TO MCO.
